RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 4(12), Pages 541–549 (Mi msb3430)  

This article is cited in 4 scientific papers (total in 4 papers)

Higher approximations of the averaging method for abstract parabolic equations

I. B. Simonenko


Abstract: In the authors's article in this journal, vol. 81(123) (1970), pp. 53–61, it was shown that the averaging method of N. N. Bogolyubov can be applied to abstract parabolic equations with unbounded operators which generate analytic semigroups. The nearness of the solutions of the original and the averaged equations in a certain norm was proved.
In the present article it is shown that the successive approximations of the averaging method are near the solution of the original equation in stronger norms and in a stronger asymptotic sense.
Bibliography: 7 titles.

Full text: PDF file (740 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:4, 535–543

Bibliographic databases:

UDC: 517.43+517.948+513.881
MSC: Primary 35K99, 35A35; Secondary 35Q10, 34C30
Received: 18.12.1972

Citation: I. B. Simonenko, “Higher approximations of the averaging method for abstract parabolic equations”, Mat. Sb. (N.S.), 92(134):4(12) (1973), 541–549; Math. USSR-Sb., 21:4 (1973), 535–543

Citation in format AMSBIB
\Bibitem{Sim73}
\by I.~B.~Simonenko
\paper Higher approximations of the averaging method for abstract parabolic equations
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 4(12)
\pages 541--549
\mathnet{http://mi.mathnet.ru/msb3430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340755}
\zmath{https://zbmath.org/?q=an:0303.35004}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 4
\pages 535--543
\crossref{https://doi.org/10.1070/SM1973v021n04ABEH002034}


Linking options:
  • http://mi.mathnet.ru/eng/msb3430
  • http://mi.mathnet.ru/eng/msb/v134/i4/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, “$G$-convergence of parabolic operators”, Russian Math. Surveys, 36:1 (1981), 9–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. B. Levenshtam, “Asymptotic expansion of the solution to the problem of vibrational convection”, Comput. Math. Math. Phys., 40:9 (2000), 1357–1365  mathnet  mathscinet  zmath  elib
    3. V. B. Levenshtam, “Asymptotic integration of quasilinear parabolic equations with coefficients that rapidly oscillate with respect to time”, Russian Math. (Iz. VUZ), 46:5 (2002), 34–41  mathnet  mathscinet  zmath  elib
    4. V. B. Levenshtam, “Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method”, Russian Math. (Iz. VUZ), 48:3 (2004), 37–41  mathnet  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:182
    Full text:78
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019